# SDR DXTA2024013010757

- Difficulty date: January 30, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 14,319 hours, 10,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Unknown
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: AFTER FLIGHT WHEN WE GO TO OPEN THE MAIN ENTRANCE DOOR.  WE HAVE TO PULL THE PRECATCH HANDLE TO GET THE DOOR TO OPEN.  ADJUSTED PRECATCH CABLE IMPROVE ACTUATION OF THE PRE CATCH, PRECATCH CONSISTENTLY DISENGAGES WHEN CABIN DOOR HANDLE GOES TO OPEN POSTION ALL WORK IN ACCORDANCE WITH AMM 52-10-00 THE DOOR OPS CHECK WAS GOOD.
